EconPapers    
Economics at your fingertips  
 

Dynamic risk measures for processes via backward stochastic differential equations

Ronglin Ji, Xuejun Shi, Shijie Wang and Jinming Zhou

Insurance: Mathematics and Economics, 2019, vol. 86, issue C, 43-50

Abstract: We provide some time-consistent dynamic convex (resp. coherent) risk measures for processes via backward stochastic differential equations (BSDEs for short), and establish the one-to-one correspondence between the generators of BSDEs and the associated dynamic convex (resp. coherent) risk measures for processes. Furthermore, we show that the dynamic convex (resp. coherent) risk measures for processes via BSDEs coincide with the classical dynamic convex (resp. coherent) risk measures under the framework of Peng’s g-expectations.

Keywords: Dynamic risk measure for processes; Dynamic convex risk measure; Dynamic coherent risk measure; Backward stochastic differential equation; g-expectation (search for similar items in EconPapers)
JEL-codes: D81 G11 G12 G13 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668718303846
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:86:y:2019:i:c:p:43-50

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-10
Handle: RePEc:eee:insuma:v:86:y:2019:i:c:p:43-50